Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes development of blisters on withdrawal of wellbutrin?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I was recently taken of medication WELLBUTRIN after being on it for approximately seven years. Approximately one month after this discontinuance I began experiencing signs of psyrosis and red bumps on various parts of my body. I have read that sometimes this breakout is due to nerve problems. Some of the breakouts are on my lower arm and look similar to breakouts I had with shingles. I am planning to see dermatologist however, I am questioning if maybe I should return to Wellbutrin. I was caretaker for husband who had stroke and was very ill. He passed in 2009 and I am not sure if I should return to the doctor who was treating me for stress. Thought I would get opinion before I decide. The breakouts are not only large blisters, but large amount on face and neck are skin tags which are very irritable! D. XXXXXXX
Posted Fri, 14 Mar 2014 in Skin Rash
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer: photograph required Detailed Answer: Hello Thanks for the query. Development of blisters on withdrawal of wellbutrin is not that common. You might be suffering from a different condition. It will be better if you can attach a photograph. This will help me in guiding you better. There is an option to upload photos on right side of query page. Please utilize that. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor